# SDR VNAA0805009

- Difficulty date: May 6, 2008
- Submitted: July 14, 2008
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 10,374 hours, 10,727 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAPS FAIL AT 20 DEGREES WARNING MESSAGE AFTER TAKEOFF.  CREW ELECTED TO RETURN TO LEX AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED A FUNCTIONAL TEST OF THE FECU BIT TEST SKEW DETECTION.  SYSTEM OPS CHECKED GOOD AND MESSAGE CLEARED IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
